• Previous Article
    Global dissipativity and inertial manifolds for diffusive burgers equations with low-wavenumber instability
  • DCDS Home
  • This Issue
  • Next Article
    Time asymptotic behaviour for Rotenberg's model with Maxwell boundary conditions
January  2011, 29(1): 323-326. doi: 10.3934/dcds.2011.29.323

An approximation theorem for maps between tiling spaces

1. 

Department of Mathematics, Texas Lutheran University, Seguin, TX 78155, United States

2. 

Department of Mathematics, The University of Texas at Austin, Austin, TX 78712

Received  August 2009 Revised  May 2010 Published  September 2010

We show that every continuous map from one translationally finite tiling space to another can be approximated by a local map. If two local maps are homotopic, then the homotopy can be chosen so that every interpolating map is also local.
Citation: Betseygail Rand, Lorenzo Sadun. An approximation theorem for maps between tiling spaces. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 323-326. doi: 10.3934/dcds.2011.29.323
References:
[1]

M. Barge, B. Diamond, J. Hunton and L. Sadun, Cohomology of substitution tiling spaces,, preprint, ().   Google Scholar

[2]

J. Kellondonk, Pattern-equivariant functions and cohomology, J. Phys. A, 36 (2003), 1-8.  Google Scholar

[3]

J. Kellendonk and I. Putnam, The Ruelle-Sullivan map for $\R^n$ actions, Math. Ann., 344 (2006), 693-711. doi: doi:10.1007/s00208-005-0728-1.  Google Scholar

[4]

D. Lind and B. Marcus, "An Introduction to Symbolic Dynamics and Coding," Cambridge University Press, Cambridge, 1995. doi: doi:10.1017/CBO9780511626302.  Google Scholar

[5]

K. Petersen, Factor maps between tiling dynamical systems, Forum Math., 11 (1999), 503-512. doi: doi:10.1515/form.1999.011.  Google Scholar

[6]

N. Priebe, Towards a characterization of self-similar tilings via derived Voronoi tesselations, Geometriae Dedicata, 79 (2000), 239-265. doi: doi:10.1023/A:1005191014127.  Google Scholar

[7]

C. Radin, The pinwheel tilings of the plane, Annals of Math., 139 (1994), 661-702. doi: doi:10.2307/2118575.  Google Scholar

[8]

B. Rand, "Pattern-Equivariant Cohomology of Tiling Spaces With Rotations," Ph.D. thesis in Mathematics, University of Texas, 2006. Google Scholar

[9]

C. Radin and L. Sadun, Isomorphisms of hierarchical structures, Ergodic Theory and Dynamical Systems, 21 (2001), 1239-1248. doi: doi:10.1017/S0143385701001572.  Google Scholar

[10]

L. Sadun, "Topology of Tiling Spaces," University Lecture Series of the American Mathematical Society, 46, 2008.  Google Scholar

show all references

References:
[1]

M. Barge, B. Diamond, J. Hunton and L. Sadun, Cohomology of substitution tiling spaces,, preprint, ().   Google Scholar

[2]

J. Kellondonk, Pattern-equivariant functions and cohomology, J. Phys. A, 36 (2003), 1-8.  Google Scholar

[3]

J. Kellendonk and I. Putnam, The Ruelle-Sullivan map for $\R^n$ actions, Math. Ann., 344 (2006), 693-711. doi: doi:10.1007/s00208-005-0728-1.  Google Scholar

[4]

D. Lind and B. Marcus, "An Introduction to Symbolic Dynamics and Coding," Cambridge University Press, Cambridge, 1995. doi: doi:10.1017/CBO9780511626302.  Google Scholar

[5]

K. Petersen, Factor maps between tiling dynamical systems, Forum Math., 11 (1999), 503-512. doi: doi:10.1515/form.1999.011.  Google Scholar

[6]

N. Priebe, Towards a characterization of self-similar tilings via derived Voronoi tesselations, Geometriae Dedicata, 79 (2000), 239-265. doi: doi:10.1023/A:1005191014127.  Google Scholar

[7]

C. Radin, The pinwheel tilings of the plane, Annals of Math., 139 (1994), 661-702. doi: doi:10.2307/2118575.  Google Scholar

[8]

B. Rand, "Pattern-Equivariant Cohomology of Tiling Spaces With Rotations," Ph.D. thesis in Mathematics, University of Texas, 2006. Google Scholar

[9]

C. Radin and L. Sadun, Isomorphisms of hierarchical structures, Ergodic Theory and Dynamical Systems, 21 (2001), 1239-1248. doi: doi:10.1017/S0143385701001572.  Google Scholar

[10]

L. Sadun, "Topology of Tiling Spaces," University Lecture Series of the American Mathematical Society, 46, 2008.  Google Scholar

[1]

Anna Go??biewska, S?awomir Rybicki. Equivariant Conley index versus degree for equivariant gradient maps. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 985-997. doi: 10.3934/dcdss.2013.6.985

[2]

Jeong-Yup Lee, Boris Solomyak. On substitution tilings and Delone sets without finite local complexity. Discrete & Continuous Dynamical Systems, 2019, 39 (6) : 3149-3177. doi: 10.3934/dcds.2019130

[3]

Daniel Amin, Mikael Vejdemo-Johansson. Intrinsic disease maps using persistent cohomology. Foundations of Data Science, 2021  doi: 10.3934/fods.2021008

[4]

Laura Poggiolini, Marco Spadini. Local inversion of a class of piecewise regular maps. Communications on Pure & Applied Analysis, 2018, 17 (5) : 2207-2224. doi: 10.3934/cpaa.2018105

[5]

Scott Schmieding, Rodrigo Treviño. Random substitution tilings and deviation phenomena. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3869-3902. doi: 10.3934/dcds.2021020

[6]

Claudio Bonanno, Marco Lenci. Pomeau-Manneville maps are global-local mixing. Discrete & Continuous Dynamical Systems, 2021, 41 (3) : 1051-1069. doi: 10.3934/dcds.2020309

[7]

Alejandro Adem and Jeff H. Smith. On spaces with periodic cohomology. Electronic Research Announcements, 2000, 6: 1-6.

[8]

Aravind Asok, James Parson. Equivariant sheaves on some spherical varieties. Electronic Research Announcements, 2011, 18: 119-130. doi: 10.3934/era.2011.18.119

[9]

Xiaoqi Wei, Guo-Wei Wei. Homotopy continuation for the spectra of persistent Laplacians. Foundations of Data Science, 2021  doi: 10.3934/fods.2021017

[10]

Jeong-Yup Lee, Boris Solomyak. Pisot family self-affine tilings, discrete spectrum, and the Meyer property. Discrete & Continuous Dynamical Systems, 2012, 32 (3) : 935-959. doi: 10.3934/dcds.2012.32.935

[11]

Àngel Jorba, Pau Rabassa, Joan Carles Tatjer. Local study of a renormalization operator for 1D maps under quasiperiodic forcing. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 1171-1188. doi: 10.3934/dcdss.2016047

[12]

Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electronic Research Announcements, 2007, 13: 74-81.

[13]

Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electronic Research Announcements, 1999, 5: 24-34.

[14]

Dennise García-Beltrán, José A. Vallejo, Yurii Vorobiev. Lie algebroids generated by cohomology operators. Journal of Geometric Mechanics, 2015, 7 (3) : 295-315. doi: 10.3934/jgm.2015.7.295

[15]

Jiangsheng Hu, Dongdong Zhang, Tiwei Zhao, Panyue Zhou. Balance of complete cohomology in extriangulated categories. Electronic Research Archive, 2021, 29 (5) : 3341-3359. doi: 10.3934/era.2021042

[16]

Livio Flaminio, Miguel Paternain. Linearization of cohomology-free vector fields. Discrete & Continuous Dynamical Systems, 2011, 29 (3) : 1031-1039. doi: 10.3934/dcds.2011.29.1031

[17]

Boris Kalinin, Victoria Sadovskaya. Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems, 2016, 36 (1) : 245-259. doi: 10.3934/dcds.2016.36.245

[18]

Chenxi Wu. The relative cohomology of abelian covers of the flat pillowcase. Journal of Modern Dynamics, 2015, 9: 123-140. doi: 10.3934/jmd.2015.9.123

[19]

Federico Rodriguez Hertz, Jana Rodriguez Hertz. Cohomology free systems and the first Betti number. Discrete & Continuous Dynamical Systems, 2006, 15 (1) : 193-196. doi: 10.3934/dcds.2006.15.193

[20]

Rafael de la Llave, A. Windsor. Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups. Discrete & Continuous Dynamical Systems, 2011, 29 (3) : 1141-1154. doi: 10.3934/dcds.2011.29.1141

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (65)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]